The reducibility of differential equations with impulses in the space of bounded numerical sequences
- 17 Downloads
The analogue of Erugin's theorem is considered for differential equations with impulses in the space of bounded numerical sequences. Sufficient conditions are given for the reduction of the problem regarding the reducibility of the equations of the indicated form with periodic coefficients to the case of finite-dimensional systems of periodic impulse equations of increasing dimensions.
KeywordsDifferential Equation Numerical Sequence Periodic Coefficient Periodic Impulse Impulse Equation
Unable to display preview. Download preview PDF.
- 1.A. M. Samoilenko and N. A. Perestyuk, Differential Equations with Impulse Action [in Russian], Vyshcha Shkola, Kiev (1987).Google Scholar
- 2.K. P. Peresidskii, Selected Works in Two Volumes. Vol. 2: Infinite Systems of Differential Equations. Differential Equations in Nonlinear Spaces [in Russian], Nauka, Alma-Ata, Kaz. SSR (1976).Google Scholar
- 3.B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967).Google Scholar
- 4.G. M. Fikhtengol'ts, A Course in Differential and Integral Calculus [in Russian], Vol. II, Fizmatgiz, Moscow (1962).Google Scholar
- 5.L. Schwartz, Analyse Mathématique, I, Hermann, Paris (1967).Google Scholar
- 6.L. Schwartz, Analyse Mathématique, II, Hermann, Paris (1967).Google Scholar
- 7.A. M. Samoilenko and Yu. V. Teplinskii, “On the reducibility of differential equations in the space of bounded numerical sequences,” Ukr. Mat. Zh.,41, No. 2, 194–201 (1989).Google Scholar